Beechams Flu All in One 16 Tablets

Beechams Flu All in One 16 Tablets

Vendor
Local Pharmacy Online
Regular price
£3.20
Sale price
£3.20
Regular price
Sold out
Unit price
per 
Tax included.

Beechams All In One Tablets is a treatment that is intended to be used by anyone who is suffering from the effects of a cold or the flu, including a chesty cough.

Details:

Beechams Triple Action formula Provides effective relief from:

  • Pain
  • Congestion
  • A chesty cough

So that your head can feel clear and focused again

How to Use:

Adults and children aged 12 years and over:

  • Take 2 tablets every four hours as necessary.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
Ingredients:

Active Ingredients:

Each tablet contains paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg

Other Ingredients:

Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol.

Product Reference:

SKU: BEECH001